# SDR S2YA05057

- Difficulty date: September 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Engine: Pwa PW306B
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 7014300902
- Condition: Inoperative
- Location: Fuel System
- Part time: 8,485 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW REPORTED A FUEL FILTER CAS MESSAGE.  THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE REPLACED BOTH THE LT FUEL FILTER AND THE FUEL FILTER PRESSURE SWITCH.  OPS CHECK GOOD, AC WAS RETURNED TO SERVICE.  (K)
